Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Side effect of Feliz S 10 mg

Hi, I m Raj, my 8 year old son is suffering from ADHD, he had been advised by Doctor to take 1/2 Feliz s 10 mg at night after dinner, please let me know about the side effect of the said medicine and also suggest about had he advised properly.
Asked On : Thu, 9 Jun 2011
Answers:  2 Views:  2846
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dermatologist 's  Response
hi
it is safe medicine but it can cause
- insomnia , constricted pupils , dry mouth , somnolence , dizziness , sweating , constipation , fatigue and indigestion .
Escitalopram, like other SSRIs, has been shown to affect sexual functions causing side effects such as decreased libido, delayed ejaculation, genital anesthesia, and anorgasmia.
Although usually reversible upon discontinuation, these sexual side effects can last for months or years after the drug has been completely withdrawn.
This is known as Post SSRI Sexual Dysfunction. SSRI can rarely cause extrapyramidal side effects including akathisia through the indirect inhibition of dopamine
Answered: Thu, 9 Jun 2011
I find this answer helpful

 2 users find this helpful

Psychiatrist, Child Dr. Hemang M. Shah's  Response
Dear
Feliz-s is safe medicine. sedation, decrease apetite are commonly seen side effect in practice , but in very less amount.
Usually Felis-s is not the first choice for treatment of ADHD.
Just check for the diagnosis again.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions